The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (508 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 1, 1993, pp. 179–182
DOI: 10.4171/ZAA/572

Published online: 1993-03-31

$\lambda$-Convergence and $\lambda$-Conullity

W. Beekmann[1] and S.-C. Chang[2]

(1) Fernuniversität-GHS, Hagen, Germany
(2) Brock University, St. Catharines, Canada

The notions of $\lambda$-convergence and $\lambda$-summabihty was first defined a couple of decades ago by C. Kangro and has been further studied by Kangro and his school at Tartu University. In analogy to the usual notions of coregularity and conullity of conservative (matrix-) methods, he has introduced, inter alia, $\lambda$-coregularity and $\lambda$-conullity for $\lambda$-conservative matrices. Here we compare $\lambda$-conullity with the general notion of conullity of an $FK$-space with respect to a subspace which was introduced in [2]. To this end we show that the space $c^{\lambda}$ of all $\lambda$-convergent sequences is of type $c_D$, a summability domain. As a consequence, we prove that the space of all sequences that are $\lambda$-summable by a given matrix $A$ is a summability domain $c_E$ for some matrix $E$.

Keywords: $\lambda$-convergence, $\lambda$-summability, conullity of $FK$-spaces

Beekmann W., Chang S.-C.: $\lambda$-Convergence and $\lambda$-Conullity. Z. Anal. Anwend. 12 (1993), 179-182. doi: 10.4171/ZAA/572